# SDR SWAA2025102721833

- Difficulty date: October 6, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT LT WING .  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT LT WING IAW SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 30 REV A.
